MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CHI STD OPEN HEART BASIC OPT 7 702; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CHI STD OPEN HEART BASIC OPT 7 702; CARDIOVASCULAR PROCEDURE KIT
Model Number CHIP99OH7D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for lot number 20200213-23-sh revealed it was manufactured on january 07th 2020.Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.162 g / 10 pieces.No sample was returned for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.The investigation revealed there was no abnormal situation that happened during production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported more lint then normal from blue towels in the open heart basic pack during aortic valve replacement procedure.

Brand Name
CHI STD OPEN HEART BASIC OPT 7 702
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10364710
Report Number1423537-2020-00496
Device Sequence Number11543782
Product Code OEZ
UDI-Device Identifier10888439008050
UDI-Public10888439008050
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHIP99OH7D
Device Catalogue NumberCHIP99OH7D
Device Lot Number403553
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date08/04/2020
Patient Sequence Number1
Patient Age47 YR
Patient Weight93